# SDR EIAA980346

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, FUSELAGE SPLICE STRAP AT BS 1350 AT LEFT WLG BEAM AND LONGERON EXTENSION FITTING ATTACHMENT HAS CORROSION, AND SKIN CRACKED AT TWO FASTENER HOLES.  REPAIRED PER DWG 65B151210, SB 51-2043, RS R-53-41-33880 AND ECRA 485-51-109-1.  (M)
